2019
Том 71
№ 8

All Issues

Article (Ukrainian)

A boundary value problem with control in the initial function for nonlinear systems of differential equations with a lagging argument

Bensaad Kh., Norkin S. B.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 3–12

Article (Ukrainian)

Spectral kernel of sturm — Liouville operator with unbounded operator coefficient

Orochko Yu. B.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 13–24

Article (Ukrainian)

Asymptotic behavior of the kernel of the potential of a one-dimensional irreversible random walk

Portenko N. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 25–36

Article (Ukrainian)

The method of normalizing transformations in branching theory for periodic solutions of nonlinear singularly perturbed systems of differential equations

Sabirov T.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 37–50

Article (Ukrainian)

Construction of formal particular solutions of a system of linear differential equations with delayed argument

ShkiI N. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 51–60

Article (Ukrainian)

Oscillations of a plate with concentrated masses, lying on a nonlinear elastic base

Bondarev P. A.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 61–66

Article (Ukrainian)

On the existence of a heisenberg dynamics

Burban I. M.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 67–70

Article (Ukrainian)

One condition for equivalence of measures specified in a semigroup relative to shifts

Butsan G. P.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 70–74

Article (Ukrainian)

Filtration under a lowered spillway

Didkovskaya T. V.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 74–77

Article (Ukrainian)

Boundary-value problem of carleman for several unknown functions

Zverovich L. F.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 78–84

Article (Ukrainian)

On a representation of the solution of the characteristic problem for a linear equation in the form of a continual integral

Kozak P. P.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 84–90

Article (Ukrainian)

Construction of a lyapunov functional for a weakly nonautonomic linear equation in Hilbert space

Lykova O. B.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 90–95

Article (Ukrainian)

A generalization of a theorem of agnew and the equivalence of kozhim methods to cesaro methods of summation of series on the set of bounded sequences

Mikhalin G. A.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 95–98

Article (Ukrainian)

Generalized positive definite matrices and their applications

Mishutin V. G.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 99–102

Article (Ukrainian)

Some properties of the set of functionals which attain their supremum on the unit sphere

Petunin Yu. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 102–106

Article (Ukrainian)

Representation of functions of an L-basis

Sidenko N. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 106–112

Article (Ukrainian)

An abstract characteristic of matrix operatives

Slipenko A. K.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 112–114

Article (Ukrainian)

Strong solvability of a boundary value problem for an equation of mixed type in a multidimensional domain

Sorokina N. G.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 115–123

Article (Ukrainian)

On the approximation of solutions of Fredholm integral equations of the second kind in the space $L_p$

Khusseyn M. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 124–126

Article (Ukrainian)

Two-sided approximations for the eigenvalues and eigenvectors of nonlinear operators

Shportyuk G. A.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 126–135

Article (Ukrainian)

A property of sequences of moments

Yatsun V. A.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 1. - pp. 135–139